# SDR RAIA00804023

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,872 hours, 17,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5590 - STL - PASSENGER DOOR HARD TO OPEN.  MAINTENANCE LUBRICATED THE DOOR.  OPS CHECKED GOOD.
